6 doctors weighed in:
Am I the only one that notices a change in the sound of my voice from advair?
6 doctors weighed in

Dr. Malaika Witter Hewitt
ENT - Head & Neck Surgery
4 doctors agree
In brief: No
Hoarseness and throat irritation are very common side effects of advair use.
The discus is more notorious for this adverse effect than the metered dose inhaler.

In brief: No
Hoarseness and throat irritation are very common side effects of advair use.
The discus is more notorious for this adverse effect than the metered dose inhaler.
Dr. Malaika Witter Hewitt
Dr. Malaika Witter Hewitt
Thank
1 comment
Dr. Phil Zapanta
This is the reason why doctors recommend rinsing out your mouth after you use the steroid inhaler (such as Advair) and that you shouldn't swallow any of the inhaled steroids. If you do, you increase your risk of a fungal infection of the larynx and causing hoarseness. You might have to stop the inhaler for a bit and see you doctor. If your voice doesn't improve, you will need to see an ENT.
Dr. David Astrachan
ENT - Head & Neck Surgery
1 doctor agrees
In brief: No
Inhalers, especially steroid inhalers can cause slight changes in the vocal cords which can certainly lead to subtle changes in the voice.
Nothing to worry about. If it bothers you please make an appointment with an ENT doctor for a look at your cords.

In brief: No
Inhalers, especially steroid inhalers can cause slight changes in the vocal cords which can certainly lead to subtle changes in the voice.
Nothing to worry about. If it bothers you please make an appointment with an ENT doctor for a look at your cords.
Dr. David Astrachan
Dr. David Astrachan
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors